Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A theorem on the uniqueness of solutions in nonlinear heat conduction

Authors: Robert P. Herrmann and R. Ray Nachlinger
Journal: Quart. Appl. Math. 32 (1974), 329-332
MSC: Primary 35K05
DOI: https://doi.org/10.1090/qam/435592
MathSciNet review: 435592
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05

Retrieve articles in all journals with MSC: 35K05

Additional Information

DOI: https://doi.org/10.1090/qam/435592
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society